Dear Ask The Doctor: Good evening. My name is Colin and I have been prescribed 14 tablets of of Trimethoprim for a urinary infection. However I have recently discovered that anti-biotics make me feel nauseous accompanied by the runs.
However to counteract this I am taking Acidophilus which are negating my feelings of nausea.
However I am slightly worried that this will decrease the effect of the Trimethoprimand my recovery may be inhibited by this.
Accordingly I should be obliged if you would inform me that I should continue taking both items and my illness will disappear as normal.
Colin B. Baird.
Dear Colin: Please check back here frequently for a response to your question. Our team of physicians at Ask The Doctor will try and have a response to your question within the next 7-10 days. In the meantime please use our search bar at the top of the page to see if there is questions similar to yours already answered. You can also keep checking back here at the bottom of this page to see if members of the Ask The Doctor community have given advice in the comment section.